MathSciNet Relay Station
MathSciNet bibliographic data
MR440588 (55 #13462) 58B15 (58E05)
Desolneux-Moulis, Nicole Théorie du degré dans certains espaces de Fréchet, d'après R. S. Hamilton. (French) Journées sur la Géométrie de la Dimension Infinie et ses Applications à l'Analyse et à la Topologie (Univ. Claude-Bernard–Lyon I, Lyon, 1975). Bull. Soc. Math. France Mém. No. 46 (1976), 173–180.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement